MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SUPINE TABLE ATTACHMENT (A2) W/PAD; APPARATUS, TRACTION, NON-POWERED

SMITH & NEPHEW, INC. SUPINE TABLE ATTACHMENT (A2) W/PAD; APPARATUS, TRACTION, NON-POWERED
Model Number 72201725
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/26/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during arthroscopy, the leg holder detached from the table attachment when traction was applied to the operative leg, despite all required checks being carried out prior to surgery.There was a delay of under 30 min and the procedure was completed using the same device and standard supine technique.No patient injury or other complications were reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.

Brand Name
SUPINE TABLE ATTACHMENT (A2) W/PAD
Common Device Name
APPARATUS, TRACTION, NON-POWERED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key10547153
Report Number3003604053-2020-00109
Device Sequence Number3216325
Product Code HST
UDI-Device Identifier03596010612816
UDI-Public03596010612816
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72201725
Device Catalogue Number72201725
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/27/2020
Supplement Date Received by Manufacturer01/19/2021
Initial Report FDA Received Date09/17/2020
Supplement Report FDA Received Date01/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1